Home » Frequently asked Questions on Health » What are the side effects of Zipsydon?

What are the side effects of Zipsydon?

Q: My wife is taking Zipsydon (20 mg) for the last 2 years. Earlier she used to take some other medicine, which she took it for 1.5 years and then left it. After that the symptoms came back. Now she feels fine, but her doctor is saying she has to continue the medicine for another year or so. What are the chances that she will suffer from the problem again after leaving this medicine?

A:Zipsydon is the brand name. It contains a very potent anti-psychotic medicine called ziprasidone indicated in the treatment of schizophrenia. Since you have not given the diagnosis, I am unable to review the medication whether or not it is appropriate and required. It has some important side effects such as the possibility of high blood sugar. This medicine must not be taken if the patient is required to take several other medicines such as sprafloxacin (antibacterial) or gatifloxacin (antibacterial) or mefloquin (anti-malarial) etc. Also one should monitor serum potassium and magnesium levels when on prolonged therapy.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------